| Model Number |
IPN918764 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that " there have been three incidents of the guidewire's core breaking and stretching during attempted cvc insertion.There is a risk of parts of the guidewire being left in the patient." additional information received states "all three incidents occurred in the same patient, whose condition is currently stable.In each instance, the guidewire was completely removed from the vessel as a single, intact piece, and no fragmentation occurred.The only medical intervention required was a chest x-ray." the xray showed no permanent complications.The patient's current condition is reported as "fine".Associate mdr numbers include: 3006425876-2026-0015,.And 3006425876-2026-00185.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that " there have been three incidents of the guidewire's core breaking and stretching during attempted cvc insertion.There is a risk of parts of the guidewire being left in the patient." additional information received states "all three incidents occurred in the same patient, whose condition is currently stable.In each instance, the guidewire was completely removed from the vessel as a single, intact piece, and no fragmentation occurred.The only medical intervention required was a chest x-ray." the xray showed no permanent complications.The patient's current condition is reported as "fine".Associate mdr numbers include: 3006425876-2026-0015 and 3006425876-2026-00185.